# SDR UIEA2019081214997

- Difficulty date: August 10, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,556 hours, 17,188 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029815
- Part serial: P2000
- Condition: Surges
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SURGES BETWEEN 30 AND 15 PSI DURING ENGINE START.   REMOVED AND REPLACED APU IAW AMM 49-11-01. OPS CHECKED APU WAS GOOD.
